RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 2, Pages 278–291 (Mi mz256)  

On Shifts along Trajectories

V. V. Filippov

M. V. Lomonosov Moscow State University

Abstract: The extension of the theory of boundary-value problems to ordinary differential equations and inclusions with discontinuous right-hand sides based on the construction of a new version of the method of shifts along trajectories is continued.

DOI: https://doi.org/10.4213/mzm256

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:2, 266–277

Bibliographic databases:

UDC: 517.911
Received: 30.11.2000
Revised: 10.09.2002

Citation: V. V. Filippov, “On Shifts along Trajectories”, Mat. Zametki, 74:2 (2003), 278–291; Math. Notes, 74:2 (2003), 266–277

Citation in format AMSBIB
\Bibitem{Fil03}
\by V.~V.~Filippov
\paper On Shifts along Trajectories
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 2
\pages 278--291
\mathnet{http://mi.mathnet.ru/mz256}
\crossref{https://doi.org/10.4213/mzm256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2023770}
\zmath{https://zbmath.org/?q=an:1065.34015}
\elib{https://elibrary.ru/item.asp?id=14217087}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 2
\pages 266--277
\crossref{https://doi.org/10.1023/A:1025064426702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345863623}


Linking options:
  • http://mi.mathnet.ru/eng/mz256
  • https://doi.org/10.4213/mzm256
  • http://mi.mathnet.ru/eng/mz/v74/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:285
    Full text:135
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020